# SDR IPXA09155049

- Difficulty date: March 5, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 5,855 hours, 3,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: A57960000010
- Part serial: FH1297
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR REPAIR SURVEY SEQUENCE NUMBER 157-W3-01.  EXT DOUBLER LEFT I/B FLAP UPPER SKIN BETWEEN RIBS 1C-3 STR 2.1-2.2 HAS GOUGE DAMAGE.  REMOVED EXISTING REPAIR DOUBLER, FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER IAW SAA EA 300-5752-01-A0411 REV A AND IPXA EO A300-5750-32666-A.
